×

zbMATH — the first resource for mathematics

Reciprocally convex approach to stability of systems with time-varying delays. (English) Zbl 1209.93076
Summary: Whereas the upper bound lemma for matrix cross-product, introduced by Park (1999) and modified by Y. S. Moon, P. Park, W. H. Kwon and Y. S. Lee [Int. J. Control 74, No. 14, 1447–1455 (2001; Zbl 1023.93055)], plays a key role in guiding various delay-dependent criteria for delayed systems, Jensen’s inequality has become an alternative as a way of reducing the number of decision variables. It directly relaxes the integral term of quadratic quantities into the quadratic term of the integral quantities, resulting in a linear combination of positive functions weighted by the inverses of convex parameters. This paper suggests the lower bound lemma for such a combination, which achieves performance behavior identical to approaches based on the integral inequality lemma but with much less decision variables, comparable to those based on Jensen’s inequality lemma.

MSC:
93C30 Control/observation systems governed by functional relations other than differential equations (such as hybrid and switching systems)
93D20 Asymptotic stability in control theory
93D99 Stability of control systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fridman, E.; Shaked, U., Delay-dependent stability and \(\mathcal{H}_\infty\) control: constant and time-varying delays, International journal of control, 76, 1, 48-60, (2003) · Zbl 1023.93032
[2] Gu, K.; Kharitonov, V.L.; Chen, J., Stability of time-delay systems, (2003), Birkhäuser · Zbl 1039.34067
[3] He, Y.; Wang, Q.-G.; Lin, C.; Wu, M., Delay-range-dependent stability for systems with time-varying delay, Automatica, 43, 2, 371-376, (2007) · Zbl 1111.93073
[4] Jiang, X.; Han, Q.-L., On \(\mathcal{H}_\infty\) control for linear systems with interval time-varying delay, Automatica, 41, 12, 2099-2106, (2005) · Zbl 1100.93017
[5] Ko, J.W.; Park, P., Delay-dependent robust stabilization for systems with time-varying delays, International journal of control, automation, and systems, 7, 5, 711-722, (2009)
[6] Moon, Y.S.; Park, P.; Kwon, W.H.; Lee, Y.S., Delay-dependent robust stabilization of uncertain state-delayed systems, International journal of control, 74, 14, 1447-1455, (2001) · Zbl 1023.93055
[7] Park, P., A delay-dependent stability criterion for systems with uncertain time-invariant delays, IEEE transactions on automatic control, 44, 4, 876-877, (1999) · Zbl 0957.34069
[8] Park, P.; Ko, J.W., Stability and robust stability for systems with a time-varying delay, Automatica, 43, 10, 1855-1858, (2007) · Zbl 1120.93043
[9] Shao, H., New delay-dependent stability criteria for systems with interval delay, Automatica, 45, 3, 744-749, (2009) · Zbl 1168.93387
[10] Wu, M.; Feng, Z.-Y.; He, Y., Improved delay-dependent absolute stability of lur’e systems with time-delay, International journal of control, automation, and systems, 7, 6, 1009-1014, (2009)
[11] Zhu, X.-L.; Yang, G.-H.; Li, T.; Lin, C.; Guo, L., LMI stability criterion with less variables for time-delay systems, International journal of control, automation, and systems, 7, 4, 530-535, (2009)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.